# SDR REXA2025082500831

- Difficulty date: July 28, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670313845
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STGR 21L AFT SPLICE AT FS374.   UPON FURTHER INVESTIGATION FOUND STGR 21L AFT SPLICE AT FS374 TO BE HEAVILY CORRODED TO THE POINT OF 100% MATERIAL LOSS AND OUT OF LIMITS IAW CRJ700 SRM 53-21-03-101-006-A01. LOCATED AND DRILLED NEW SERVICEABLE STGR21L AFT SPLICE P/N SH670-31384-5S IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STGR21L AT FS 374 AFT SPLICE P/N SH670-31384-5 IAW CRJ700 SRM 51-42-06-001-001-A01.
